Parameter estimation algorithms for hierarchical distributed systems

AL-DABASS, D., ZREIBA, A., EVANS, D.J. and SIVAYOGANATHAN, S., 2002. Parameter estimation algorithms for hierarchical distributed systems. International Journal of Computer Mathematics, 79 (1), pp. 65-88. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Al-Dabass, D., Zreiba, A., Evans, D.J. and Sivayoganathan, S.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2002
Volume: 79
Number: 1
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:59
Last Modified: 19 Oct 2015 14:25
URI: http://irep.ntu.ac.uk/id/eprint/5932

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year